# SDR SWAA2020011340341

- Difficulty date: January 12, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 42,703 hours, 25,452 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L/H EMERGENCY LIGHT INOP.          / RELAMPED LIGHT PER AMM.
